from tramadol 50mg every 6 hrs. to nucynta er 50mg every 12 hrs. I am to started the new med. tomorrow morning, I'm worried about withdraws, she said I shouldn't have any problems from going to nucynta er from tramadol. I started taking tramadol the middle of Aug. 2013 4 tabs daily. for nerve damage pain. Found out it is CRPS/2 .
When my doctor has changed my meds she follows a chart of what you were taking to how much of the new med you need to keep it at the same level. Did she specify a reason for the change? Also call your pharmacy ask them if they think that there would be withdrawl symptoms? I dont know if you do or not but its important to stay with one pharmacy for all perscriptions that will help cut down on interactions and build a friendship when you need there help. I've gone to mine several times. Also keep a journal with med changes. If you notice a difference with this med make sure you tell your doc at the next visit and you may need to go back to prior med.
My first time going to pain management and he wants to take me off narco 10 . I have bone spurs from my neck to my lower back chronic pain for years and this dr. Wants me to take nucynta er and I'm so upset and scared. I been on Lotatab, and it worked! At least cover the pain so I could live my life some. I've tried Boniva, years ago and it made me deathly sick, for 2 weeks:(. Here In Al. Since December 2014 your regular dr cannot write out any Loratab and this new law sucks!! So now here I go to PM., and this dr wants to take me off my narcos, and also feel that I have up my privacy! My whole life to abide by their rules when I know! What works best for me! I just turned 59.. With degenirtivebone loss and RA and need a M R I., any advice or someone please tell me something ! Seriously thinking of just ending it all
Be careful in my case , I took Nucynta for 2 years. 50mg 3 times a day. I was a walking Zombie. I slept 75% of the day away along with sleeping all night long. I basically have 2 years of my life that I can't even remember most of it. When I decided that I didn't want to take the medicine anymore, I asked my Doctor for help. He said just stop taking it. Well I went into full withdrawal symptoms. I went back to him for help and basically was told there was nothing he could do. (Pain Management Dr) My Psychiatrist saw what was happening to me and was able to get me into a rehabilitation center for help. I ended up being there for 10 days. This was 3 years ago. I still have pain every day. But I have my mind, meaning I am not drugged out. I am hear mentally for my grandson and can remember everything about him. I may not be able to physically do all I want to with him but at least I will have all my memories.
The problems I have are a bulging disc between L4-L5 that pushes on my sciatic nerve. I have arthritis in my back and my knees. I have carpal tunnel in my wrists from years of computer work. And finally I have Fibromyalgia and I suffer from chronic migraines. Pain for me is a daily battle but now I only take Tramadol(a non-narcotic pain med) and Gabapentin and Topamax and Flexiril and Relpax for migraines. Nothing habit forming. All I can say is do what is best for you. Take care and God Bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 1 answer
Posted 18 Oct 2011 • 2 answers
Posted 17 Jan 2014 • 5 answers
Posted 12 May 2015 • 2 answers
Posted 15 Nov 2015 • 2 answers